# SDR 01FDEA00220

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 31,394 hours, 21,255 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT DEP LOST TRANSPONDER (1 & 2), NR 2 PITCH TRIM, NR 1 ATS, CAPT/STBY BY PROBE HEAT AND NR 2 PRESSURE CONTROLLER.  ALSO ACARS DID NOT RECORD OFF OR ON TIMES CAPT SRS INOP.  EVERYTHING APPEAR TO RESET UPON LANDING.
